# SDR SIMA20150526010

- Difficulty date: May 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,959 hours, 35,502 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR I LOWER LE FLANGE IS CRACKED AT RIB NR 9.  REPAIRED RT WING SPAR 1 LE LOWER ATTACHMENT FLANGE AT RIB 9 IAW ERS-EM-57MR-468.
